Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Complete metrics with nonpositive curvature on the disk


Author: Duong Minh Duc
Journal: Proc. Amer. Math. Soc. 113 (1991), 171-176
MSC: Primary 53A30; Secondary 58G30
DOI: https://doi.org/10.1090/S0002-9939-1991-1059624-8
MathSciNet review: 1059624
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider complete metrics on the unit disk in $ {\mathbb{R}^2}$ that are equivalent and conformal to the Poincaré metric.


References [Enhancements On Off] (What's this?)

  • [1] P. Aviles and R. McOwen, Conformal deformations of complete manifolds with negative curvature, J. Differential Geom. 21 (1985), 269-281. MR 816672 (87e:53058)
  • [2] J. Bland and M. Kalka, Complete metrics conformal to the hyperbolic disc, Proc. Amer. Math. Soc. 97 (1986), 128-132. MR 831400 (87f:53013)
  • [3] D. M. Duc, Nonlinear singular elliptic equations, J. London Math. Soc. (2) (to appear). MR 1053612 (91g:35107)
  • [4] D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, Berlin, 1983. MR 737190 (86c:35035)
  • [5] J. A. Goldstein and C. Y. Lin, Highly degenerate parabolic boundary value problems, Differential Integral Equations 2 (1989), 216-227. MR 984189 (90b:35131)
  • [6] J. L. Kazdan, Prescribing the curvature of a Riemannian manifold, Regional Conf. Ser. in Math., no. 57, Amer. Math. Soc., Providence, RI, 1985. MR 787227 (86h:53001)
  • [7] J. L. Kazdan and F. Warner, Curvature functions for compact $ 2$-manifolds, Ann. of Math. (2) 99 (1974), 14-47. MR 0343205 (49:7949)
  • [8] O. A. Ladyzhenskya and N. N. Uraĺ'tseva, Linear and quasilinear elliptic equations, Academic Press, New York, 1968. MR 0244627 (39:5941)
  • [9] N. S. Trudinger, On embeddings into Orlicz spaces and some applications, J. Math. Mech. 17 (1967), 473-483. MR 0216286 (35:7121)
  • [10] E. Zeidler, Nonlinear functional analysis and its applications, vol. I, Springer-Verlag, Berlin, 1985. MR 768749 (90b:49005)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A30, 58G30

Retrieve articles in all journals with MSC: 53A30, 58G30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1059624-8
Keywords: Conformal complete metric, Gauss curvature, nonlinear elliptic equation
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society